| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2008, no. 57-60


A. Toloie Eshlaghy
      Application of data envelopment analysis in the relative measure of social capital
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2803-2822.

A. Toloie Eshlaghy
      Application of multiple-criteria decision in the absolute and relative measures makings of social capital
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2823-2841.

E. Pasha, S. Mansoury
      Determination of maximum entropy multivariate probability distribution under some constraints
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2843-2849.

S. Mansoury, E. Pasha
      Determination of maximum entropy probability distribution via Burg's measure of entropy
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2851-2858.

F. Acil Kiraz
      Expanded Lie group transformations
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2859-2866.

A. M. Saddeek, S. A. Ahmed
      Finite dimensional approximations for mixed variational inequalities with J-pseudomonotone operators
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2867-2874.

C. S. Ssebugenyi
      Valuation of real options using the minimal entropy martingale measure
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2875-2890.

B. J. McCartin
      On polygonal domains with trigonometric eigenfunctions of the Laplacian under Dirichlet or Neumann boundary conditions
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2891-2901.

J. Penm
      Identification of a two-dimensional autoregressive–moving average model for image signal processing
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2903-2914.

P. Kumam, W. Kumethong, N. Jewwaiworn
      Weak convergence theorems of three-step Noor iterative scheme for I-quasi-nonexpansive mappings in Banach spaces
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2915-2920.

S. Paul, G. Sahoo
      A DNA computing model to solve 0-1 integer programming problem
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2921-2929.

      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2931-2939. (withdrawn)

C. T. Aage, J. N. Salunke
      The results on fixed points in dislocated and dislocated quasi-metric space
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2941-2948.

Xuegang Yuan
      Derivative approximation by interpolation polynomials of Bernstein type of the third kind
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2949-2953.

K. Parand, A. Taghavi
      Generalized Laguerre polynomials collocation method for solving Lane-Emden equation
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2955-2961.

A. O. Marinho, M. R. Clark, O. A. Lima
      On a nonlinear system
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2963-2972.

B. Eygi Erdogan
      Bankruptcy prediction of Turkish commercial banks using financial ratios
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2973-2982.

W. T. Sulaiman
      On a reverse of Hardy-Hilbert's integral inequality via Minkowski's inequality
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2983-2990.

R. K. Pandey, Om P. Singh, V. K. Singh
      An efficient algorithm for computing zero-order Hankel transforms
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 2991-3000.

H. Jafari, A. Golbabai, E. Salehpoor, Kh. Sayehvand
      Application of variational iteration method for Stefan problem
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 3001-3004.

H. Hosseinzadeh, G. A. Afrouzi
      Forward (r,s)-difference operator r,s and solving difference equations
      Appl. Math. Sci., Vol. 2, 2008, no. 57-60, 3005-3013.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |